EconPapers    
Economics at your fingertips  
 

Modeling credit spreads with the Cheyette model and its application to credit default swaptions

Kalina Natcheva-Acar, Sarp Kaya Acar and Martin Krekel

Journal of Credit Risk

Abstract: ABSTRACT In this paper we apply Cheyette's Markov representation of the Heath-Jarrow-Morton framework to the modeling of stochastic credit spreads. As an application of this framework, the volatility of the credit spread process is modeled by considering the constant elasticity of variance approach of Ritchken and Sankarasubramanian and the Andersen-Andreasen displaced approach. To examine the practicability of this approach, we calibrate the model to market prices of credit default swaptions. Thereby we use Monte Carlo simulation and the alternating direction implicit finite-difference method.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-credit-risk/216070 ... it-default-swaptions (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ1:2160707

Access Statistics for this article

More articles in Journal of Credit Risk from Journal of Credit Risk
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ1:2160707